# SDR RAIA00606008

- Difficulty date: June 5, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 18,883 hours, 21,608 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Lg Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5420-STL-AFTER TAKEOFF AND SELECTING GEAR UP, RT MAIN INDICATOR SHOWING A RED LIGHT. MAINTENANCE ADJUSTED PRIMARY UPLOCK SWITCH.
